Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Corrigendum to “Fixed point algebras”


Author: C. Smoryński
Journal: Bull. Amer. Math. Soc. 8 (1983), 407-408
MSC (1980): Primary 03G05
MathSciNet review: 684905
Full-text PDF


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 03G05

Retrieve articles in all journals with MSC (1980): 03G05


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1983-15149-2
PII: S 0273-0979(1983)15149-2